Jump to content
  • Sign Up
0
Happyw5

Gave Up Aspartame

Rate this topic

Recommended Posts

So I have been gluten free for about 3 weeks and everything is doing much better...I am still getting hives and itching.. Well three days ago I decided to give up aspartame, I think some of the itching is getting better...Has anyone ever put itching together with aspartame--otherwise I think I want it back!!!!!

Share this post


Link to post
Share on other sites

So I have been gluten free for about 3 weeks and everything is doing much better...I am still getting hives and itching.. Well three days ago I decided to give up aspartame, I think some of the itching is getting better...Has anyone ever put itching together with aspartame--otherwise I think I want it back!!!!!

i have never heard of aspartame causing itching- but that doesnt mean it doesnt happen. i try to avoid it because it is a neurotoxin. i, personally havent experienced noticeable reactions to it- but my cousin gets partial seizures if she ever comes in to contact with it- even if it's just in toothpaste. it's incredibly toxic- and if you can avoid it- i suggest u do

the next culprit i would suspect of causing itching after gluten would be dairy.

Share this post


Link to post
Share on other sites

Thats great! aspartame is absolutely terrible for you. giving it up is a great choice for any reason.

Share this post


Link to post
Share on other sites

Itching is a known side-effect of aspartame. It is number 16 of the FDA's list of known aspartame side-effects.

  • Upvote 2

Share this post


Link to post
Share on other sites

Thanks, some of the itching has greatly improved... The only symptoms that I am continuing with are numbness in my hands, and hives...I only drink rice milk--but I still eat cheese and butter...I don't think I could handle giving them up yet---I will work on it..

Share this post


Link to post
Share on other sites

Have you had your vitamin levels checked? Low B vitamin levels can lead to numbness and tingling in the extremities.

Share this post


Link to post
Share on other sites

Have you had your vitamin levels checked? Low B vitamin levels can lead to numbness and tingling in the extremities.

My doctor checked my iron and that was ok. He didn't think the other tests were needed since celiac was negative. I have been taking a vitamin b supplement though and a daily vitamin (gluten free)...Maybe that will start helping...And I did stop my immunptherapy shots two weeks ago thinking that it was causing my system to be hypersensative so maybe that is what has been causing my hives...Time will tell--at least I am starting to feel like my old self again...

Share this post


Link to post
Share on other sites

I got a low blood sugar reaction to something yesterday, all I'd had was yogurt. Dizziness, ears swelling and clicking. I checked the ingredients and it had aspartame, something I avoid, hadn't had any since going gluten-free 7 months ago.

Chalk that one off my list of edible foods.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×